# SDR SIMA20231108001

- Difficulty date: November 8, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 48,487 hours, 30,732 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITCH CONTROL/AUTO PILOT FAIL DISCONECT EMERGENCY DECLARED. -C/A-PERFORMED PITCH CONTROL OPERATIONAL CHK IAW AMM 27-40-00-710-801A. OPC GOOD NO DEFECTS NOTED.
